# SDR DL76L991665

- Difficulty date: July 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N197DN
- Make and model: Boeing 767332
- Aircraft serial: 28454
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Emer Exit Slide
- Component: 20131A
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PDC OVERWING SLIDE SQUIBS WOULD NOT TEST.  REPLACED BOTH OVERWING SQUIB BATTERIES M961 AND M962.  TEST OPS NORMAL.
